Instability of hairy black holes in spontaneously-broken Einstein-Yang-Mills-Higgs systems

Winstanley, E. orcid.org/0000-0001-8964-8142 and Mavromatos, N.E. (1995) Instability of hairy black holes in spontaneously-broken Einstein-Yang-Mills-Higgs systems. Physics Letters B, 352 (3-4). pp. 242-246. ISSN 0370-2693

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: @ 1995 Elsevier Science B.V. All rights reserved. Reproduced in accordance with the publisher's self-archiving policy.
Keywords: EQUATIONS
Dates:
  • Published: 15 June 1995
  • Published (online): 23 February 2000
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 27 Apr 2016 10:34
Last Modified: 27 Apr 2016 10:34
Published Version: http://dx.doi.org/10.1016/0370-2693(95)00562-Y
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: https://doi.org/10.1016/0370-2693(95)00562-Y

Share / Export

Statistics